Vladimir Schuchman

Articles in Scholarly Journals [Incomplete List]

  1. On the quasiuniqueness of solutions of degenerate equations in Hilbert space
    International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 129–142, 1988
  2. The behavior of solutions of non-linear differential equations in Hilbert space. I
    International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 143–165, 1988
  3. On behavior of solutions of non-linear differential equations in Hilbert space II
    International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 2, pp. 297–313, 1988